# SDR COEA2015071001816

- Difficulty date: July 10, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 30,253 hours, 30,622 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371309228
- Condition: Cracked
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 148276 NR 200019 HEAVY CHECK COE & MAJOR REPAIR.  STRINGER 7R HAS A CRACK, FRAME 13 - 14.  REPAIRED USING SRM 530000-300-824-A01.
